Alert archive / Nebraska / Red Flag Warnings in 2006
Red Flag Warning 1, NWS North Platte, NE
NWS North Platte, NE issued this red flag warning at Apr 12, 2006, 2:50 PM MDT for 26 counties in Nebraska. It took effect at Apr 13, 2006, 4:27 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2006, 2:50 PM MDT (20:50 UTC)
- In effect from
- Apr 13, 2006, 4:27 AM MDT
- Expired
- Apr 13, 2006, 8:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1945 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KLBF 122050 RFWLBF RED FLAG WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 PM CDT WED APR 12 2006 ...NEAR RECORD BREAKING TEMPERATURES WILL ALLOW FOR EXTREME FIRE WEATHER CONDITIONS ON THURSDAY... .AN UPPER LEVEL RIDGE BUILDING OVER THE REGION WILL ALLOW FOR VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES THURSDAY AFTERNOON. WEST WIND GUSTS OF AROUND 25 MPH WILL INCREASE THE FIRE WEATHER DANGER. NEZ204-206-210-219-130500- /O.NEW.KLBF.FW.W.0001.060413T1900Z-060414T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS- 350 PM CDT WED APR 12 2006 /250 PM MDT WED APR 12 2006/ ...RED FLAG WARNING IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO 9 PM CDT /8 PM MDT/ THURSDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO 9 PM CDT /8 PM MDT/ THURSDAY. TEMPERATURES IN THE 80S IN COMBINATION WITH LOW DEW POINTS WILL RESULT IN RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ON THURSDAY. IN ADDITION...FAVORABLE FUELS AND WIND GUSTS OF AROUND 25 MPH WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. RED FLAG CONDITIONS MAY BE POSSIBLE AGAIN ON FRIDAY AFTERNOON...MAINLY ALONG AND WEST OF HIGHWAY 61. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NEZ208-209-130500- /O.NEW.KLBF.FW.A.0001.060413T1900Z-060414T0200Z/ NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 350 PM CDT WED APR 12 2006 /250 PM MDT WED APR 12 2006/ ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. RELATIVE HUMIDITIES OF 20 PERCENT OR LOWER ARE POSSIBLE THURSDAY AFTERNOON. THESE LOW VALUES WILL BE DEPENDENT ON THE POSITION OF THE DRY LINE...WHICH IS EXPECTED TO RESIDE CLOSE TO THE REGION. SHOULD RELATIVE HUMIDITIES FALL BETWEEN 15 AND 20 PERCENT...CRITICAL FIRE WEATHER CONDITIONS WILL EXIST. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 14
3 follow-up statements
000 WWUS83 KLBF 130445 RFWLBF RED FLAG WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1145 PM CDT WED APR 12 2006 ...NEAR RECORD BREAKING TEMPERATURES WILL ALLOW FOR EXTREME FIRE WEATHER CONDITIONS ON THURSDAY... .LOW PRESSURE ACROSS THE DAKOTAS WILL DRAW WARM DRY AIR ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA THURSDAY. HUMIDITY WILL FALL BELOW 20 PERCENT IN THE AFTERNOON. WEST WIND GUSTS OF AROUND 25 MPH WILL INCREASE THE FIRE WEATHER DANGER AND PRODUCE DANGEROUS CONDITIONS FOR WILDFIRES. NEZ204-206-210-219-131245- /O.CON.KLBF.FW.W.0001.060413T1900Z-060414T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS- 1145 PM CDT WED APR 12 2006 /1045 PM MDT WED APR 12 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO 9 PM CDT /8 PM MDT/ THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO 9 PM CDT /8 PM MDT/ THURSDAY. TEMPERATURES IN THE 80S IN COMBINATION WITH LOW DEW POINTS WILL RESULT IN RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ON THURSDAY. IN ADDITION...FAVORABLE FUELS AND WIND GUSTS OF AROUND 25 MPH WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. RED FLAG CONDITIONS MAY BE POSSIBLE AGAIN ON FRIDAY AFTERNOON... MAINLY ALONG AND WEST OF HIGHWAY 61. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NEZ208-209-131245- /O.CON.KLBF.FW.A.0001.060413T1900Z-060414T0200Z/ NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 1145 PM CDT WED APR 12 2006 /1045 PM MDT WED APR 12 2006/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. RELATIVE HUMIDITIES OF 20 PERCENT OR LOWER ARE POSSIBLE THURSDAY AFTERNOON. THESE LOW VALUES WILL BE DEPENDENT ON THE POSITION OF THE DRY LINE...WHICH IS EXPECTED TO RESIDE CLOSE TO THE REGION. SHOULD RELATIVE HUMIDITIES FALL BETWEEN 15 AND 20 PERCENT... CRITICAL FIRE WEATHER CONDITIONS WILL EXIST. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CDC
000 WWUS83 KLBF 131027 RFWLBF RED FLAG WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 527 AM CDT THU APR 13 2006 ...NEAR RECORD BREAKING TEMPERATURES WILL ALLOW FOR EXTREME FIRE WEATHER CONDITIONS TODAY... .LOW PRESSURE ACROSS THE DAKOTAS WILL CREATE A DOWNSLOPING WARM DRY AIR ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TODAY. LOWEST RELATIVE HUMIDITIES WILL RANGE FROM 12 TO 20 PERCENT THIS AFTERNOON AND EARLY THIS EVENING. WESTERLY WINDS GUSTING TO 25 MPH AT TIMES WILL INCREASE THE FIRE WEATHER DANGER AND PRODUCE DANGEROUS CONDITIONS FOR WILDFIRES. NEZ208-209-131830- /O.UPG.KLBF.FW.A.0001.060413T1900Z-060414T0200Z/ /O.EXB.KLBF.FW.W.0001.060413T1800Z-060414T0200Z/ NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- 527 AM CDT THU APR 13 2006 /427 AM MDT THU APR 13 2006/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. TEMPERATURES IN THE MID AND UPPER 80S IN COMBINATION WITH LOW DEW POINTS WILL RESULT IN RELATIVE HUMIDITY VALUES BELOW 15 PERCENT. IN ADDITION... FAVORABLE FUELS AND WIND GUSTS TO 25 MPH WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NEZ204-206-210-219-131830- /O.EXT.KLBF.FW.W.0001.060413T1800Z-060414T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST-FRENCHMAN BASIN-LOESS PLAINS- 527 AM CDT THU APR 13 2006 /427 AM MDT THU APR 13 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. TEMPERATURES IN THE MID AND UPPER 80S IN COMBINATION WITH LOW DEW POINTS WILL RESULT IN RELATIVE HUMIDITY VALUES BELOW 15 PERCENT ON THURSDAY. IN ADDITION...FAVORABLE FUELS AND WIND GUSTS OF AROUND 25 MPH WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ KAR
000 WWUS83 KLBF 132025 RFWLBF RED FLAG WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 PM CDT THU APR 13 2006 ...RED FLAG CONDITIONS TO CONTINUE THIS AFTERNOON... .RELATIVE HUMIDITIES ACROSS THE REGION WILL CONTINUE TO RANGE FROM 9 TO 16 PERCENT. WIND GUSTS AROUND 25 MPH WILL ALSO LINGER INTO THE EARLY EVENING AS WELL...ESPECIALLY ACROSS THE SANDHILLS AND EASTERN PANHANDLE. NEZ204-206-208>210-219-140200- /O.CON.KLBF.FW.W.0001.000000T0000Z-060414T0200Z/ EASTERN PANHANDLE/CRESCENT LAKE NWR- SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R MCKELVIE NATIONAL FOREST- NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN- FRENCHMAN BASIN-LOESS PLAINS- 325 PM CDT THU APR 13 2006 /225 PM MDT THU APR 13 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. RED FLAG CONDITIONS WILL PERSIST INTO THE EARLY EVENING HOURS. RELATIVE HUMIDITIES RANGING FROM 9 TO 16 PERCENT ALONG WITH WEST WIND GUSTS OF AROUND 25 MPH CAN BE EXPECTED...ESPECIALLY ACROSS THE NEBRASKA SANDHILLS AND THE EASTERN PANHANDLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 14
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:08 PM MDT, 42 minutes earlier.
Area forecast discussion, Apr 12, 2:08 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 308 PM CDT WED APR 12 2006 ...FORECAST CHALLENGE IS TEMPERATURES IN THE NEAR TERM...AND PRECIPITATION CHANCES FOR SATURDAY...MONDAY NIGHT AND TUESDAY... .DISCUSSION... .NEAR PERIODS (TONIGHT THROUGH FRIDAY)...AFTER TEMPS THE NEXT COUPLE OF DAYS...FORECAST FOCUS SHIFTS TO THUNDERSTORMS LATE FRIDAY NIGHT AND SATURDAY. FOR THE NEXT 48 HOURS...RECORD TO NEAR RECORD HIGHS ARE EXPECTED TOMORROW...AS A H85 THERMAL RIDGE BUILDS INTO THE CWA TOMORROW AFTERNOON. MIXING H85 TEMPS TO THE SURFACE WOULD YIELD MID 80S FOR LBF...BUT MODEL SOUNDINGS ARE INDICATING MIXING WELL ABOVE THAT LEVEL. WILL GO WITH THE UPPER 80S FOR LBF PER FCST SOUNDINGS...THOUGH FWC GUIDANCE FOR LBF IS INDICATING 91 AT THIS JUNCTURE. FWC GUIDANCE IS 88 FOR VTN. RECORDS FOR LBF AND VTN ARE 86 AND 89 DEGREES RESPECTIVELY. TEMPS FOR FRIDAY WILL BE A TAD LOWER COMPARED TO THURSDAYS WITH SRLY WINDS EXPECTED. THE NAM TRIES TO BACK A WEAK FRONT INTO ERN SD DURING THE AFTERNOON...AND IT NEVER HAS ENOUGH OF A SW PUSH TO EFFECT THE NORTHEAST. THE RIDGE WILL BEGIN TO BREAK DOWN FRIDAY EVENING AS A STRONG UPPR WAVE LIFTS NEWD FROM SRN NEVADA. MID TO UPPER LEVEL INSTABILITY WILL ARRIVE LATE EVENING WEST...THEN EAST OVERNIGHT. LACK OF LOW LEVEL MOISTURE STILL A MAJOR CONCERN...SO COVERAGE OF TSRAS...SHOULD BE ISOLATED IN NATURE. AM EXPECTING INCREASED COVERAGE IN PRECIPITATION FOR SATURDAY IN THE EAST...AS THE MAIN UPPER WAVE EJECTS EWD ACROSS NEBRASKA ON SATURDAY. GIVEN THE TIMING OF THE WAVE BEING IN THE EARLY MORNING HOURS...AND WITH THE DEEPEST LOW LEVEL MOISTURE BEING ACROSS THE FAR EASTERN ZONES...THE BULK OF THE FORECAST AREA SHOULD BE SPARED THE THREAT OF SEVERE THUNDERSTORMS. THE FAR NORTHEASTERN 4 COUNTIES WILL NEED TO BE MONITORED CLOSELY FOR SEVERE WEATHER SATURDAY. HAVE CONTINUED CHANCE POPS IN THE FAR NORTHEAST...WITH ONLY SLIGHT CHANCES FURTHER SOUTH AND WEST. .LONG PERIODS (SUNDAY THROUGH WEDNESDAY)...MAIN CHALLENGE IS TEMPERATURES...FOLLOWED BY PRECIP CHANCES ON MONDAY NIGHT AND TUESDAY ACCOMPANYING A COLD FRONT. H5 TROF AND ASSOCIATED PRECIPITATION WILL LIFT QUICKLY INTO UPPER MISSISSIPPI VALLEY EARLY SUNDAY PLACING WESTERN AND NORTH CENTRAL NEBRASKA IN A DECENT AREA OF SUBSIDENCE. TEMPERATURES WILL RECOVER QUICKLY ON SUNDAY AS A H5 THERMAL RIDGE BUILDS INTO THE HIGH PLAINS. THERMAL RIDGING CONTINUES FOR MONDAY...AND GENERALLY GAVE A 5 TO 10 DEGREE BOOST IN HIGH TEMPS OVER GUIDANCE AND HPC NUMBERS. AM EXPECTING GOOD MIXING AND SOME COMPRESSIONAL WARMING IN ADVANCE OF AN EXPECTED COLD FRONT. ON MONDAY NIGHT INTO TUESDAY...AN UPPER LEVEL TROF OF LOW PRESSURE WILL MOVE ACROS THE NRN TIER OF STATES...DRIVING A COLD FRONT INTO WESTERN AND NORTH CENTRAL NEBRASKA FOR TUESDAY. GIVEN THE EARLY FRONTAL TIMING AND TONGUE OF H85 MOISTURE BEING EAST OF CWA...LEFT THE BULK OF THE CWA DRY FOR NOW. WILL CONTINUE LOW POPS IN THE NRN ZONES HOWEVER...BASED ON LOCATION IN PROXIMITY TO THE UPPR TROF. NEAR NORMAL TEMPERATURES ARE EXPECTED FOR WEDNESDAY AS A STRONG UPPR LEVEL LOW DEVELOPS OVER THE GREAT LAKES. THIS FEATURE WILL DRIVE A REINFORCING...BACK DOOR...SHOT OF COOL AIR INTO THE CWA FOR WEDNESDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE CLB
Hazardous weather outlook, Apr 12, 2:50 AM MDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 AM CDT WED APR 12 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-131100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 350 AM CDT WED APR 12 2006 /250 AM MDT WED APR 12 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A POTENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE INTO THE AREA SATURDAY. IF THIS SYSTEM DEVELOPS AS IS CURRENTLY PROJECTED...THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:50 PM MDT | Fire Weather Watch | LBF | Boyd, Brown, Cherry, Custer, Garfield, Holt and 4 more | 14 hr |
Nearby
Red Flag Warnings in Nebraska, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.